MathSciNet Relay Station
MathSciNet bibliographic data
MR383096 46L10
Rieffel, Marc A.; Van Daele, Alfons The commutation theorem for tensor products of von Neumann algebras. Bull. London Math. Soc. 7 (1975), no. 3, 257–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement